Accessibility navigation

Riemann solver for "barotropic" flow

Glaister, P. (1991) Riemann solver for "barotropic" flow. Journal of Computational Physics, 93 (2). pp. 477-480. ISSN 0021-9991

Full text not archived in this repository.

To link to this item DOI: 10.1016/0021-9991(91)90196-R

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15633

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation